CSpace

Browse/Search Results:  1-7 of 7 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
STOCHASTIC TRUST-REGION METHODS WITH TRUST-REGION RADIUS DEPENDING ON PROBABILISTIC MODELS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2021, 页码: 41
Authors:  Wang, Xiaoyu;  Yuan, Ya-xiang
Favorite  |  View/Download:34/0  |  Submit date:2022/04/02
Trust-region methods  Stochastic optimization  Probabilistic models  Trust region radius  Global convergence  
SNIG PROPERTY OF MATRIX LOW-RANK FACTORIZATION MODEL 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2018, 卷号: 36, 期号: 3, 页码: 374-390
Authors:  Wang, Hong;  Liu, Xin;  Chen, Xiaojun;  Yuan, Ya-xiang
Favorite  |  View/Download:83/0  |  Submit date:2019/03/05
Low rank factorization  Nonconvex optimization  Second-order optimality condition  Global minimizer  
A GENERAL TWO-LEVEL SUBSPACE METHOD FOR NONLINEAR OPTIMIZATION 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2018, 卷号: 36, 期号: 6, 页码: 881-902
Authors:  Chen, Chong;  Wen, Zaiwen;  Yuan, Yaxiang
Favorite  |  View/Download:73/0  |  Submit date:2019/03/05
Nonlinear optimization  Convex and nonconvex problems  Subspace technique  Multigrid/multilevel method  Large-scale problems  
On the separable nonlinear least squares problems 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2008, 卷号: 26, 期号: 3, 页码: 390-403
Authors:  Liu, Xin;  Yuan, Yaxiang
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
separable nonlinear least squares problem  variable projection method  Gauss-Newton method  Levenberg-Marquardt method  trust region method  asymptotical convergence rate  data fitting  
A new stepsize for the steepest descent method 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2006, 卷号: 24, 期号: 2, 页码: 149-156
Authors:  Yuan, YX
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
steepest descent  line search  unconstrained optimization  convergence  
Compute a Celis-Dennis-Tapia step 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2005, 卷号: 23, 期号: 5, 页码: 463-478
Authors:  Li, GD;  Yuan, YX
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
the CDT subproblem  local solution  global solution  dual function  
A note on the nonlinear conjugate gradient method 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2002, 卷号: 20, 期号: 6, 页码: 575-582
Authors:  Dai, YH;  Yuan, YX
Favorite  |  View/Download:58/0  |  Submit date:2018/07/30
unconstrained optimization  conjugate gradient  line search  global convergence